EconPapers    
Economics at your fingertips  
 

Hilbert-Type Inequalities Including Some Operators, the Best Possible Constants and Applications: A Survey

Vandanjav Adiyasuren (), Tserendorj Batbold () and Mario Krnić ()
Additional contact information
Vandanjav Adiyasuren: National University of Mongolia
Tserendorj Batbold: National University of Mongolia
Mario Krnić: University of Zagreb

A chapter in Topics in Mathematical Analysis and Applications, 2014, pp 17-52 from Springer

Abstract: Abstract The present work is a review article about some recent results dealing with Hilbert-type inequalities including certain operators in both integral and discrete case. A particular emphasis is given to inequalities including classical means operators. The constants appearing in all discussed inequalities are the best possible. For an illustration, some proofs are given, as well as some applications.

Keywords: Hilbert inequality; Hilbert-type inequality; Hardy inequality; Knopp inequality; Carleman inequality; The best possible constant; Mean operator; Primary 26D10; 26D15; Secondary 40A05; 33B15 (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-06554-0_2

Ordering information: This item can be ordered from
http://www.springer.com/9783319065540

DOI: 10.1007/978-3-319-06554-0_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-06554-0_2